Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3679526, 8 pages
https://doi.org/10.1155/2017/3679526
Research Article

A Compact Difference Scheme for Solving Fractional Neutral Parabolic Differential Equation with Proportional Delay

1School of Statistics & Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
2School of Finance, Zhongnan University of Economics and Law, Wuhan 430073, China

Correspondence should be addressed to Yanli Zhou; moc.liamg@7058uohzly and Xiangyu Ge; moc.361@eg_uygnaix

Received 5 July 2017; Accepted 17 September 2017; Published 18 October 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Wei Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A linearized compact finite difference scheme is constructed for solving the fractional neutral parabolic differential equation with proportional delay. By the energy method, the unconditional stability of the scheme is proved, and the convergence order of the scheme is proved to be . A numerical test is also conducted to validate the accuracy and efficiency of the numerical algorithm.